# SDR P5CA9600195

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 3810 · Potable Water System
- Part: Mounting Ring
- Part number: 2XT0019
- Condition: Damaged
- Location: Water Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MOUNTING RING FOR POTABLE WATER TANK DAMAGED.  REPAIRED IAW SRM 38-10-01.
